# SDR SWIA201229158

- Difficulty date: January 5, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 44,102 hours, 36,970 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B, A

## Discrepancy

RETURNED TO THE FIELD WITH LEFT ENGINE HIGH OIL TEMPERATURE.  (FLT 6403)  INSPECTED LEFT ENGINE OIL LEVEL FOUND TO BE OVERSERVICED, REMOVED 2 QTS OF OIL.
